# SDR VQMA202202280001

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N327BA
- Make and model: Beech B100
- Aircraft serial: BE99
- Aircraft time: 13,266 hours, 10,833 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31016301
- Part serial: P27065C
- Condition: Fluctuates
- Location: Zone 500
- Part time: 14,366 hours, 12,583 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON MONDAY FEBRUARY 28TH 2022, BEECH B100 REGISTRATION NUMBER N327BA, SERIAL NUMBER BE-99 DEPARTED KTOP AND EXPERIENCED SEVERE ENGINE TORQUE FLUCTUATION ON TAKEOFF.  THE AIRCRAFT REACHED APPROXIMATELY 500 FEET AGL WITH THE LANDING GEAR STILL DOWN WHEN THE PILOT DECLARED AN EMERGENCY AND RETURNED TO KTOP.  THE AIRCRAFT LANDED SAFELY WITH NO FURTHER ISSUES.  THE PILOT SUBMITTED AML M220966:  ON DEPARTURE LH ENGINE BEGAN SURGING FROM 0 TORQUE TO APPROXIMATELY 2400 TORQUE. COULD NOT CONTROL IT. WAS MAYBE 3 TIMES A SECOND.  INSPECTION AND WAS COMPLETED AND NO ABNORMAL FUNCTION WAS NOTED DURING POWER RUNS.  ALL ENGINE AND PROPELLER RIGGING WAS CORRECT.  THERE MAY HAVE BEEN A SLIGHT SPLIT BETWEEN POWER LEVER POSITIONS ON TAKEOFF CAUSING COMPENSATION ISSUES.  INSPECTION COMPLETED BY MOUNTAIN AVIATION ON WORK ORDER MTN-2202: INSPECTED ENGINE RIGGING PER BEECHCRAFT MM 76-12-00. NO DEFECTS NOTED ON ENGINE RIGGING . REMOVED ENGINE OIL FILTER TO INSPECT FOR METAL CONTINUATION AND TO PERFORM S.O.A.P NO VISUAL METAL NOTED IN FILTER HOUSING . INSTALLED NEW FILTER P/N : 3001436-1 AND O-RING P/N : S9413-227. R & R FILTER IAW HONEYWELL MM 79-20-02. RUN UP LEAK CHECK OK , NO OTHER INSPECTION REQUIRED AT THIS TIME.
